Accessibility

Macromedia MAX 2004

Wednesday Sessions

8:00-9:00 | 60-minute Workshop Sessions
Time Session# Session Title Presenter
8:00-9:00 RI012W To Build or To Buy – How Flex Helps Intranet Projects Cost Less Stacy Young/ Dimitrios Gianninas
8:00-9:00 DP002W Introducing the Macromedia Web Publishing System Charles McBrian & Lawson Hancock 
8:00-9:00 DP306W Extending Contribute 3 and the Macromedia Web Publishing System Tom Lane
8:00-9:00 WD206W Secure ColdFusion Applications John Cummings
8:00-9:00 WD216W Coding for Reuse Ray Camden
8:00-9:00 RI214W Best Practices for Developing Flash Applications Nigel Pegg
8:00-9:00 CR002W Streaming Live Video with Flash Kevin Towes
8:00-9:00 CR212W Creating Enhanced DVD Content Using Director MX 2004 Richard Ross
8:00-9:00 TC006W Enhancing Meeting & Training Experiences with Breeze Live Peter Ryce
8:00-9:00 RI206W Architecting Flex Applications Steven Webster
8:00-9:00 MC006W Developing Device Interfaces for Mobile Phones David Mannl
8:30-10:00 | 90-minute Hands-On Sessions
Time Session# Session Title Presenter
8:30-10:00 DP205H Creating Templates for Distributed Content Creation (Sold Out) Robin Haffner
8:30-10:00 DP105H Talking to Databases: SQL for Designers (Sold Out) Jamie Morgan
8:30-10:00 RI103H Debugging Flex Applications Dirk Eismann
8:30-10:00 DP101H Getting Started with ColdFusion Sean Hedenskog
8:30-10:00 WD203H Leveraging Web Services with ColdFusion (Sold Out) Glenda Vigoreaux
8:30-10:00 CR203H Advanced Drawing and Illustration Techniques in Flash John Schuman
8:30-10:00 RI101H Creating Your First Flex Application Matt Boles
8:30-10:00 CR103H Integrating Video in Flash (Sold Out) David Hassoun
9:15-10:15 | 60-minute Workshop Sessions
Time Session# Session Title Presenter
9:15-10:15 MC204W Mobile SMS Applications Made Easy Damon Cooper
9:15-10:15 DP004W Customizing Dreamweaver Robert Christensen
9:15-10:15 DP208W Building a Basic CMS with ColdFusion and Dreamweaver Dave Gallerizo
9:15-10:15 DP304W Dreamweaver Killer Tips Angela Buraglia
9:15-10:15 RI208W Building Flash Applications with Dynamic Data Art Phillips
9:15-10:15 WD212W Integrating with Microsoft Office Sam Neff
9:15-10:15 WD210W Building Internationalized and Multi-Lingual Applications Steve Drucker
9:15-10:15 RI306W Creating Flex Components Brandon Purcell
9:15-10:15 RI212W Understanding the Flash Player Security Model Adrian Ludwig
9:15-10:15 CR306W Using Flash and Director Together to Create Rich Experiences Mark Jonkman
9:15-10:15 RI010W Single-Screen Checkout: Next Generation Solutions using Flex Praveen Ramanathan and Kim Weller

10:30-12:00 | General Session

12:00-1:30 | Lunch Break

1:30-3:00 | 90-minute Hands-On Sessions
Time Session# Session Title Presenter
1:30-3:00 CR203H Advanced Drawing and Illustration Techniques in Flash (Sold Out) John Schuman
1:30-3:00 DP201H Modifying and Optimizing Web Graphics (Sold Out) Holly Quarzo
1:30-3:00 CR201H ActionScript for Designers (Sold Out) Greg Rewis
1:30-3:00 DP301H Using the CSS Box Model for Page Layout (Sold Out) Betsy Bruce
1:30-3:00 WD203H Leveraging Web Services with ColdFusion Glenda Vigoreaux
1:30-3:00 WD201H Structured Development, ColdFusion Done the Right Way (Sold Out) Ben Forta
1:30-3:00 RI101H Creating Your First Flex Application Matt Boles
1:30-3:00 DP203H Building Your First Dynamic Web Application Sue Hove
1:30-2:30 | 60-minute Workshop Sessions
Time Session# Session Title Presenter
1:30-2:30 RI004W Developing Flex Applications with Flex Builder Simon Slooten
1:30-2:30 WD208W ColdFusion Performance Tips and Tricks Rob Rusher
1:30-2:30 DP204W Beyond Internet Explorer: Tips For Better Cross Browser Experiences Mike Sorrentino
1:30-2:30 WD002W The Future of ColdFusion: Blackstone Tim Buntel
1:30-2:30 DP202W Creating Richer and More Maintainable Sites with CSS James Williamson
1:30-2:30 WD214W Object Oriented ColdFusion Hal Helms
1:30-2:30 RI302W Supplying Data to Flex Applications Using FlashCom Server Waldo Smeets
1:30-2:30 GE006W Case Studies: What Works and What Doesn't Michael Gough
1:30-2:30 CR210W Using JavaScript Syntax in Director MX 2004 Tom Higgins
1:30-2:30 DP010W How Distributed Authorship with Contribute helped Northwestern Mutual Amanda Kralj-Hill
1:30-2:30 MC304W Developing FlashCast Channels David Bliss
2:45-3:45 | 60-minute Workshop Sessions
Time Session# Session Title Presenter
2:45-3:45 DP002W Introducing the Macromedia Web Publishing System Charles McBrian & Lawson Hancock
2:45-3:45 DP006W Developing Sites for Distributed Content Creation Eric Ott
2:45-3:45 WD102W Database Design Fundamentals Selene Bainum
2:45-3:45 WD302W Advanced ColdFusion Components and Web Services Simon Horwith
2:45-3:45 DP304W Dreamweaver Killer Tips Angela Buraglia
2:45-3:45 RI102W Using ActionScript 2 in Flash and Flex Applications Leo Schuman
2:45-3:45 CR004W Macromedia Flash Platform Overview and Roadmap Jeff Whatcott
2:45-3:45 RI202W Connecting to External Data Using Flex Christophe Coenraets
2:45-3:45 MC008W Overview of Flash Lite 1.1 Nader Nejat
2:45-3:45 RI006W Optimizing Flex Performance at the Client David George
2:45-3:45 GE008W Flex Look and Feel: Styling, Skinning, and Beyond Ryan Hicks
4:00-5:30 | 90-minute Hands-On Sessions
Time Session# Session Title Presenter
4:00-5:30 CR203H Advanced Drawing and Illustration Techniques in Flash (Sold Out) John Schuman
4:00-5:30 TC001H Best Practices for Creating Engaging Software Demos on the Web Silke Fleischer
4:00-5:30 DP301H Using the CSS Box Model Page Layout Betsy Bruce
4:00-5:30 DP101H Getting Started with ColdFusion Sean Hedenskog
4:00-5:30 TC003H Creating Rapid eLearning RJ Jacquez
4:00-5:30 WD201H Structured Development, ColdFusion Done the Right Way (Sold Out) Ben Forta
4:00-5:30 MC301H Developing Games for Flash Lite Chris Petty
4:00-5:30 DP203H Building Your First Dynamic Web Application Sue Hove
4:00-5:00 | 60-minute Workshop Sessions
Time Session# Session Title Presenter
4:00-5:00 WD310W Blackstone Event Gateways Tom Jordahl
4:00-5:00 DP206W Deploying the Macromedia Web Publishing System Eric Lerner & Mike Hazard
4:00-5:00 TC104W Blended eLearning: Using the Right Tool for the Job Paul Clothier
4:00-5:00 WD204W Building for Scalability Rob Brooks Bilson
4:00-5:00 RI210W Using ColdFusion to Power Flex and Flash Applications Jeff Tapper
4:00-5:00 CR206W Creating a Flash "Talking Head" Application Will Law
4:00-5:00 CR304W Advanced Flash Animation Jack Cardinal
4:00-5:00 WD308W The Infrastructure Impact Dave Watts
4:00-5:00 RI304W Engineering Flex Applications Alistair McLeod
4:00-5:00 MC310W Creating Dynamic Applications with Flash Lite 1.1 Bill Perry
4:00-5:00 RI008W Customizing Components for Flex and Flash Eric Anderson

Preliminary Session Schedule as of September 2004. Subject to change.

Pre-Conference Events

 

MAX 2004

 

Partner Summit

 

Hotel & Travel

 

Sponsors and Exhibitors

 

MAX 2005